# SDR SIMA20141223008

- Difficulty date: December 23, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 37,365 hours, 34,447 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

AFTER LANDING GEAR RETRACTION, THE NOSE GEAR DOORS DIDN`T FULLY CLOSE, CYCLED GEAR DOWN THEN UP, DID NOT FIX THE PROBLEM.  RETURNED TO DEPARTURE.   R & R WIRING HARNESS FOR PROXIMITY NR 3 NLG UPLOCK IAW 32-00-03 & PROXIMITY SWITCH NR 3 NLG IAW 32-63-03.  OPS CHECKED GOOD IAW 32-30-00-700-801.
